Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mgsanity

Post accutane, 1month...little red spots on forehead and...

Recommended Posts

Hello all!

I was accutane 40mg for 5 months...completely cleared after 3 months. My course ended a little over a month ago. I had severe bacne..with the occasional regular pimple on my face.

I looked in the mirror before bed last night and I noticed all these little red marks on my forehead. They're not pimples, but just little marks that kinda look like scars...but I've never had acne on my forehead. And a bigger mark on my cheek and it feels like a cyst is forming there.

I never had acne on my face...and definately not cystic acne.

Is it possible my acne is coming back worse than ever, and in a different spot?

Share this post


Link to post
Share on other sites

its definently possible, not to scare you or anything but i've heard some stories where acne comes back worse post accutane for some people, no one could really give you an answer on this, only time will tell, i suggest you talk to your derm about it if it gets any worse within the next few days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×